# SDR CALA9901193

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1269
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME LOWER LOBE AND WEB CORRODED AT FS 1269, LONGERON 28L-28R.  THE CORRODED AREA WAS CUT OUT AND A REPAIR WAS INSTALLED IAW SRM 51-10-2, 51-10-3, 51-10-4, AND 53-05, FIGURE 4A.
